# SDR AALA202406185589

- Difficulty date: June 16, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 90,014 hours, 11,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701001
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ISLE LIGHTS AT L1 FC GALLEY COAT CLOSET NOT WORKING. MAINTENANCE  REPLACED EMERGENCY LIGHT POWER SUPPLY M33093 IAW AMM 33-51-06.
